# SDR SWAA2021031147303

- Difficulty date: February 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON CREASE BEAM WEB BS 680; RBL 69; WL 208 AROUND O/B AFT FASTENER / REMOVED CORROSION FROM CREASE BEAM WEB BS 680; RBL 69; WL 208; L=1.0' X W=0.9' X D=0.009' FOUND TO BE OUT OF LIMITS PER B737 SRM 53-40-13-1A-1. FORMED AND HEAT TREATED TO CONDITION T62 OSS P.O.#814926-SWA. REMOVED AND REINSTALLED CREASE BEAM WEB PER 51-40-02-0G-0 AND BOEING DWGS# 144A5920; 144A5900 AND 144A5901. APLIED CHEMICAL CONVERSION COATING AND PRIMER TO NEW CREASE BEAM WEB PER SOPM 20-43-03 AND 20-41-02. APPLIED CIC PER SOPM 20-41-05
